# SDR DXTA2025060603777

- Difficulty date: June 4, 2025
- Submitted: June 6, 2025
- Operation: Air carrier
- Aircraft: N528QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0329
- Aircraft time: 3,048 hours, 2,110 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE TOE KICK LIGHT UNDER SEAT NUMBER THREE IS INOPERATIVE FOR THE EMERGENCY LIGHTING SYSTEM.   VERIFIED #3 SEAT EMERGENCY LIGHTING WAS INOP WITH EMER LIGHTS PLACED IN THE ON POSITION. GAINED ACCESS TO THE EMERGENCY LIGHT CONNECTION AND FOUND IT WAS DISCONNECTED WITH THE AIRCRAFT SIDE CONNECTOR SHOWING DAMAGE/MISSING IT'S LOCKING NUB ON THE PLASTIC CONNECTOR HOUSING. RECONNECTED THE LIGHT AND VERIFIED LIGHT OPERATES NORMALLY WITH EMERGENCY LIGHTING SWITCH IN ON POSITION. CONNECTOR HOUSING AT SEAT 3 EMERGENCY LIGHT REQUIRES REPLACEMENT, PART HAS BEEN PLACED ON ORDER AT THIS TIME. TECHS WILL MONITOR FOR PARTS TRACKING AND WILL RETURN TO MEET PARTS AND CONTINUE WORK. 06-05-2025 REMOVED AND REPLACED THE CONNECTOR HOUSING TO THE #3 SEAT PATH LIGHT, AND INSTALLED A CUSTOMER SUPPLIED NEW CONNECTOR. PERFORMED OPERATIONAL CHECKS, NO DISCRPEANCIES NOTED AT THIS TIME. WORK PERFORMED IAW CESSNA 680A SPM 20-30-20 & AMM 33-20-00.
